# SDR P2EA99239

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- System (JASC): 2550 · Cargo Compartments
- Part: Insulation
- Condition: Out Of Position
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MCI - THE FOLLOWING WAS REPORTED DURING CREW PRE-DEPARTURE WALK-AROUND.  ODOR COMING FROM AIR CONDITIONING DUCTING.  FOUND APU BLEED DUCT INSULATION BLANKET, IN AFT CARGO PIT BEHIND FORWARD WALL, SECURED WITH CARGO PIT TAPE.  TAPE WAS BURNED AND BRITTLE.  PROPERLY SECURED NEW BLANKET, RAN A/C PACKS, NO MORE ODOR NOTED.  (X)
